Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 16, 2011, 1:01 PM CST. It took effect at Nov 17, 2011, 12:44 AM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2011, 1:01 PM CST (19:01 UTC)
- In effect from
- Nov 17, 2011, 12:44 AM CST
- Expired
- Nov 18, 2011, 8:58 AM CST
- In force
- 32 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
668 WHUS74 KBRO 161901 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 101 PM CST WED NOV 16 2011 ...COLD FRONT TO BRING STRONG NORTH WINDS AND HIGH SEAS THURSDAY... .HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY THURSDAY MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN 20 AND 30 KNOTS FROM ABOUT MIDNIGHT TO DAWN...WITH GUST TO 33 KNOTS. SEAS WILL BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS BECOMING 6 TO 10 FEET LATER THURSDAY. GMZ130-132-135-170300- /O.NEW.KBRO.SI.Y.0072.111117T0900Z-111117T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 101 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MID THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-170300- /O.NEW.KBRO.SC.Y.0066.111117T0900Z-111117T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 101 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 30 KNOTS WITH GUSTS TO 33 KNOTS. WAVES BUILDING THURSDAY THROUGH THE DAY TO BETWEEN 6 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
499 WHUS74 KBRO 170259 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 859 PM CST WED NOV 16 2011 ...COLD FRONT TO BRING STRONG NORTH WINDS AND HIGH SEAS THURSDAY... .HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY THURSDAY MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN 20 AND 30 KNOTS FROM ABOUT MIDNIGHT TO DAWN...WITH GUST TO 33 KNOTS. SEAS WILL BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS BECOMING 6 TO 10 FEET LATER THURSDAY. GMZ130-132-135-171100- /O.CON.KBRO.SI.Y.0072.111117T0900Z-111117T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 859 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MID THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-171100- /O.CON.KBRO.SC.Y.0066.111117T0900Z-111117T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 859 PM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. * WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 30 KNOTS WITH GUSTS TO 33 KNOTS. WAVES BUILDING THURSDAY THROUGH THE DAY TO BETWEEN 6 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
993 WHUS74 KBRO 170644 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1244 AM CST THU NOV 17 2011 ...COLD FRONT MOVING SOUTHWARD THROUGH COASTAL WATERS EARLY THIS MORNING... .HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY EARLY THIS MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN 20 AND 25 KNOTS FROM NOW TO DAWN...WITH GUST TO 30 KNOTS. SEAS WILL QUICKLY BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS BECOMING 6 TO 10 FEET LATER TODAY. GMZ130-132-135-171445- /O.EXT.KBRO.SI.Y.0072.111117T0644Z-111117T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1244 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-171445- /O.EXT.KBRO.SC.Y.0066.111117T0644Z-111117T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1244 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 25 KNOTS WITH GUSTS TO 30 KNOTS. WAVES BUILDING EARLY THIS MORNING THROUGH THE AFTERNOON TO BETWEEN 6 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
557 WHUS74 KBRO 170948 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 AM CST THU NOV 17 2011 ...STRONG NORTH WINDS CONTINUE TO DEVELOP IN THE WAKE OF COLD FRONT MOVING THROUGH COASTAL WATERS THIS MORNING... .SURFACE HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL BUILD INTO THE WESTERN GULF OF MEXICO IN THE WAKE OF A COLD FRONT MOVING THROUGH THE LOWER TEXAS COASTAL WATERS THIS MORNING. WINDS WILL CONTINUE TO INCREASE TO BETWEEN 20 AND 25 KNOTS THIS MORNING...WITH GUSTS TO NEAR 30 KNOTS. SEAS WILL CONTINUE TO QUICKLY BUILD TO 7 FEET THIS MORNING BECOMING 8 TO 10 FEET LATER TODAY. GMZ130-132-135-171800- /O.EXT.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 348 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS THIS MORNING BECOMING NORTHEAST AROUND 20 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-171800- /O.EXT.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING BECOMING NORTHEAST 15 TO 25 KNOTS THIS AFTERNOON. SEAS 5 TO 7 FEET THIS MORNING BUILDING TO 8 TO 10 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
005 WHUS74 KBRO 171743 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1143 AM CST THU NOV 17 2011 ...STRONG NORTH WINDS CONTINUE IN THE WAKE OF COLD FRONT... .SURFACE HIGH PRESSURE IS SETTLING OVER THE AREA...AND CONDITIONS WILL SLOWLY IMPROVE...BUT FOR NOW SMALL CRAFT ADVISORY CONDITIONS ARE STILL VALID. GMZ130-132-135-180000- /O.CON.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1143 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-180000- /O.CON.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1143 AM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
982 WHUS74 KBRO 180017 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 617 PM CST THU NOV 17 2011 ...STRONG NORTH WINDS CONTINUE IN THE WAKE OF COLD FRONT... .SURFACE HIGH PRESSURE IS SETTLING OVER THE AREA...AND CONDITIONS WILL SLOWLY IMPROVE...BUT FOR NOW SMALL CRAFT ADVISORY CONDITIONS ARE STILL VALID. GMZ130-132-135-180130- /O.EXP.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 617 PM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE LAGUNA MADRE. SURFACE OBSERVATIONS INDICATE THAT WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ GMZ150-155-170-175-180600- /O.CON.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 617 PM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
226 WHUS74 KBRO 180324 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 924 PM CST THU NOV 17 2011 ...ADVERSE MARINE CONDITIONS PERSIST FOR LOWER TEXAS COAST... .STRONG WINDS AND ROUGH SEAS CONTINUE TO AFFECT THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND AS A RESULT OF THE THURSDAY MORNING PASSAGE OF A COLD FRONT. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON. GMZ150-155-170-175-181130- /O.EXT.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 924 PM CST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: EAST TO SOUTHEAST WINDS BETWEEN 10 AND 20 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 9 FEET TONIGHT WILL SUBSIDE SLIGHTLY TO 5 TO 8 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
586 WHUS74 KBRO 180919 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 319 AM CST FRI NOV 18 2011 ...ADVERSE MARINE CONDITIONS PERSIST FOR LOWER TEXAS COAST... .EAST TO SOUTHEAST WINDS WILL REMAIN BETWEEN 14 AND 18 KNOTS...WITH SEAS OF 6 TO 8 FEET. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON. GMZ150-155-170-175-181800- /O.CON.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 319 AM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS BETWEEN 10 AND 20 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 9 FEET TONIGHT WILL SUBSIDE SLIGHTLY TO 6 TO 8 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
851 WHUS74 KBRO 181458 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 858 AM CST FRI NOV 18 2011 ...SEAS LOWERING ON THE GULF... .WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE SPREADS OVER THE MARINE AREAS. GMZ150-155-170-175-181600- /O.CAN.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 858 AM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE SPREADS OVER THE MARINE AREAS. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 11:53 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Nov 16, 11:53 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1153 AM CST WED NOV 16 2011 .DISCUSSION...UPDATE FOR 18Z TAFS. && .AVIATION...PERSISTENT...LOCALLY DENSE FOG AT BRO FINALLY ERODED AROUND MID MORNING. NUMERICAL MODEL GUIDANCE IS SUGGESTING ANOTHER BOUT WITH FOG TONIGHT. NORTH WINDS WILL PICK UP BETWEEN MIDNIGHT AND DAWN HOWEVER...AS A COLD FRONT ARRIVES...PRECLUDING THE SAME FOG SEVERITY AS THIS MORNING. EXPECT LIGHT TO NIL FOG IN THE UPPER VALLEY TONIGHT...WITH A PERIOD OF BELOW MVFR VISIBILITY IN THE EXTREME LOWER VALLEY...AGAIN INCLUDING MAINLY BRO AND SPI...AND POSSIBLY HRL. MODERATE AND GUSTY NORTH TO NORTHEAST WINDS WILL DEVELOP AT OR JUST BEFORE SUN UP IN THE LOWER VALLEY THURSDAY MORNING...AND THE TIMING COULD MAKE A BIG DIFFERENCE IN VSBY. RAIN CHANCES AND CLOUDINESS WILL INCREASE IN THE SEVERAL HOURS AFTER THE FRONT ARRIVES AS LARGE SCALE AIR MASS LIFTING ENSUES... BUT ANY PRECIP AMOUNTS WILL BE SMALL. && .PREV DISCUSSION... /ISSUED 525 AM CST WED NOV 16 2011/ DISCUSSION...UPDATE FOR 12Z TAFS. AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE CLEAR SKIES WITH PATCHY FOG ACROSS THE LOWER RIO GRANDE VALLEY EARLY THIS MORNING. VISIBILITIES WERE NEAR 1 3/4SM WITH FOG AT KPIL TO NEAR 3SM WITH FOG AT KBRO. EXPECT MVFR TO IFR CONDITIONS WITH PATCHY FOG BEFORE 15Z. OTHERWISE...A SURFACE TROUGH WILL MOVE THROUGH THE AREA TODAY ALLOWING WINDS TO VEER TO THE SOUTHWEST AND WEST THIS AFTERNOON. EXPECT VFR CONDITIONS TO PREVAIL THROUGH EARLY THIS EVENING BEFORE PATCHY FOG DEVELOPS AHEAD OF A COLD FRONT MOVING THROUGH THE RIO GRANDE PLAINS LATE TONIGHT. PREV DISCUSSION... /ISSUED 351 AM CST WED NOV 16 2011/ SHORT TERM /TODAY THROUGH THURSDAY/...A SURFACE TROUGH ACROSS SOUTHWEST AND SOUTH CENTRAL TEXAS WILL MOVE TOWARDS THE UPPER TEXAS COAST THIS AFTERNOON ALLOWING WINDS TO VEER TO THE SOUTHWEST AND WEST. THIS SHOULD ALLOW TEMPERATURES TODAY TO REACH NEAR RECORD HIGH LEVELS BEFORE A COLD FRONT REACHES THE LOWER RIO GRANDE VALLEY LATE TONIGHT. COOLER AIR WILL ADVECT INTO THE AREA EARLY THURSDAY AND THIS WILL BRING AFTERNOON TEMPERATURES THURSDAY TO THE MIDDLE 70S. IN ADDITION...MOISTURE WILL POOL ACROSS THE LOWER TX COAST THURSDAY ALLOWING SOME ELEVATED RAIN SHOWERS TO DEVELOP AND PROVIDE A SLIGHT CHANCE OF RAIN ACROSS THE COASTAL SECTIONS. LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE EXTENDED PERIOD WILL BE MARKED BY STEADY SOUTHEAST FLOW AT THE SFC AND BUILDING HIGH PRESSURE ALOFT ACROSS THE GULF. THIS WILL KEEP THE DEEP LLVL MOISTURE IN PLACE AREA WIDE...CAPPED BY DRY AIR. TEMPERATURES EACH DAY WILL RUN WELL ABOVE NORMAL...WITH HIGHS RUNNING 5 TO 10 DEGREES ABOVE NORMAL AND APPROACHING RECORD LEVELS EACH AFTERNOON. SOUTHWEST FLOW ALOFT WILL HELP DEVELOP WEAK SFC TROUGH RIGHT ALONG THE COAST...WHICH WILL FORM UP A WEAK STREAMER BOUNDARY. POP CHANCES WILL REMAIN LOW...AS NO UPPER LEVEL SUPPORT WILL BE AVAILABLE. NEXT MID LEVEL TROUGH IS EXPECTED TO SWEEP ACROSS BAJA CALIFORNIA AND SOMEWHERE THROUGH TEXAS LATE TUESDAY. LONG RANGE MODELS DO ATTEMPT TO PULL A FRONT THROUGH TEXAS ALONG WITH THIS TROUGH...BUT CURRENT SOLUTIONS DO NOT LOOK IMPRESSIVE FOR PASSAGE OR RAIN CHANCES YET. MARINE...TODAY THROUGH THURSDAY...SEAS WERE NEAR 4 FEET WITH SOUTH WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. WINDS WILL VEER TO THE WEST AS A SURFACE TROUGH OF LOW PRESSURE MOVES ACROSS THE UPPER TEXAS COAST THIS AFTERNOON. A COLD FRONT WILL THEN MOVE THROUGH THE COASTAL WATERS TONIGHT ALLOWING WINDS TO SHIFT TO THE NORTH AND INCREASE. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OFFSHORE WATERS TONIGHT AS A RESULT. STRONG NORTH TO NORTHEAST WINDS TONIGHT WILL GRADUALLY VEER TO THE NORTHEAST TUESDAY AS HIGH PRESSURE BUILDS INTO THE STATE. THURSDAY NIGHT THROUGH SUNDAY...GENERALLY BREEZY SOUTHEAST WINDS CAN BE EXPECTED EACH DAY THROUGH THE EXTENDED. WINDS WILL RUN 15 KNOTS OR BETTER...WITH SEAS REMAINING AGITATED AT 4 FEET OR HIGHER. SOME SMALL CRAFT ADVISORIES ARE POSSIBLE EACH DAY THIS WEEKEND. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/60/58
Hazardous weather outlook, Nov 16, 5:18 AM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 518 AM CST WED NOV 16 2011 TXZ248>257-171130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 518 AM CST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. FOG...SOME LOCALLY DENSE...WILL CONTINUE ACROSS PORTIONS OF CAMERON COUNTY THIS MORNING. A HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH RISK OF RIP CURRENTS AT LOCAL BEACHES WILL CONTINUE THURSDAY. AN ELEVATED RISK OF RIP CURRENTS WILL LIKELY CONTINUE FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-171130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 518 AM CST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY CONTINUE ACROSS THE COASTAL WATERS THURSDAY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST FRIDAY THROUGH THE REST OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
In the hours before
Special weather statement, Nov 16, 7:21 AM CST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 721 AM CST WED NOV 16 2011 TXZ255-257-161500- INLAND CAMERON-COASTAL CAMERON- INCLUDING THE CITIES OF...BROWNSVILLE...HARLINGEN...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 721 AM CST WED NOV 16 2011 ...AREAS OF DENSE FOG PLAGUING EASTERN CAMERON COUNTY... THROUGH 9 AM...AREAS OF DENSE FOG WILL PERSIST OVER EASTERN CAMERON COUNTY REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE OR LESS IN THE BROWNSVILLE...LOS FRESNOS AND BAYVIEW AREAS. THESE AREAS OF DENSE FOG SHOULD BE PRETTY SHORT LIVED AND WILL START LIFTING AFTER SUNRISE TODAY IMPROVING STEADILY OVE THE NEXT ONE TO TWO HOURS. MORNING MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS... AND MAINTAIN A SAFE FOLLOWING DISTANCE BETWEEN VEHICLES THROUGH 9 AM. SPEECE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 1:01 PM CST | Small Craft Advisory for Winds | BRO | 29 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.